# SDR SWAA2014060228619

- Difficulty date: May 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 56,925 hours, 33,696 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6549509
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 FLAP FAIRING CRACKED FASTENER HOLE AT AFT TAIL CONE CONNECTION.  REPAIRED FAIRING IAW WO.
